Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Withdrawls from Lexapro - Lynne

Posted by vonnie on June 21, 2004, at 12:12:21

In reply to Re: Withdrawls from Lexapro vonnie, posted by LynneDa on June 18, 2004, at 17:29:44

Lynne, thanks for your response, unfortunately I did stop taking the lex without talking to my doctor, thank god I have an appt today to see him. I stopped taking it all at once, I was taking 30 mg, then one day I took 20, the next day 10 and none since. Its been since about 4 days since taking any and I feel horrible. I have been having horrible nightmares, feel sick to my stomach, this morning about fell in the shower as I am so dizzy and couldnt even get out of bed this morning to come to work until after 11am. This is terrible. I will go see my doc this afternoon but I really dont want to go back on it maybe try wellbutrin too? we'll see...bad decision for me to go off so quickly.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:vonnie thread:356835
URL: http://www.dr-bob.org/babble/20040621/msgs/358611.html